Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 7, NWS New Orleans, LA

April 15, 2015Orleans Parish, Saint Bernard Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Apr 15, 2015, 4:53 PM CDT for Orleans Parish, Saint Bernard Parish, Louisiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 4:53 PM CDT (21:53 UTC)
Expired
Apr 15, 2015, 5:30 PM CDT
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Orleans Parish, LA, Saint Bernard Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 15, 5:03 PM CDTHAIL 1.75New Orleans, LAHAM OPERATOR REPORTED GOLF BALL SIZED HAIL NEAR I-610/I-10 SPLIT
Apr 15, 5:10 PM CDTHAIL 1.53 Sse East New Orleans, LADELAYED REPORT OF PING PONG TO GOLF BALL SIZED HAIL. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WFUS54 KLIX 152153
TORLIX
LAC071-087-152230-
/O.NEW.KLIX.TO.W.0007.150415T2153Z-150415T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
453 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ST. BERNARD PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHWESTERN ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 530 PM CDT
    
* AT 453 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  OVER NEW ORLEANS...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW ORLEANS...CHALMETTE...GRETNA...ARABI...MERAUX AND VIOLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2993 9005 2994 9006 2993 9006 2994 9011
      3003 9009 3007 8975 3004 8976 3004 8982
      3000 8986 2995 8984 2993 8982 2994 8978
      2990 8979
TIME...MOT...LOC 2153Z 271DEG 26KT 2998 9005 

$$
2 follow-up statements
083 
WWUS54 KLIX 152205
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
505 PM CDT WED APR 15 2015

LAC071-087-152230-
/O.CON.KLIX.TO.W.0007.000000T0000Z-150415T2230Z/
ST. BERNARD LA-ORLEANS LA-
505 PM CDT WED APR 15 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN ST. BERNARD AND CENTRAL ORLEANS PARISHES...
    
AT 504 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
ARABI...OR NEAR CHALMETTE...MOVING EAST AT 25 MPH.

IN ADDITION...GOLF BALL SIZE HAIL WAS REPORTED ALONG INTERSTATE 10 
AND 610.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE AND ARABI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2998 9007 3003 9006 3007 8975 3004 8976
      3004 8982 3000 8986 2995 8984 2995 8998
TIME...MOT...LOC 2204Z 269DEG 20KT 2999 8999 

$$
496 
WWUS54 KLIX 152226
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
526 PM CDT WED APR 15 2015

LAC071-087-152236-
/O.EXP.KLIX.TO.W.0007.000000T0000Z-150415T2230Z/
ST. BERNARD LA-ORLEANS LA-
526 PM CDT WED APR 15 2015

...THE TORNADO WARNING FOR NORTHWESTERN ST. BERNARD AND CENTRAL
ORLEANS PARISHES WILL EXPIRE AT 530 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2998 9007 3003 9006 3007 8975 3004 8976
      3004 8982 3000 8986 2995 8984 2995 8998
TIME...MOT...LOC 2224Z 271DEG 26KT 2999 8999 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 15, 3:47 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 15, 3:47 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 PM CDT WED APR 15 2015

.SYNOPSIS...

SOUTHWESTERLY UPPER FLOW CONTINUES ACROSS THE AREA...PUMPING
ABUNDANT MOISTURE INTO THE AREA. WITH A SLIGHTLY
DRIER...PRECIPITABLE WATER VALUES NEAR 1.5 INCHES...NO
SIGNIFICANT UPPER FEATURES WERE AVAILABLE TO PRODUCE WIDESPREAD
PRECIPITATION TODAY. STILL SEEING SCATTERED ACTIVITY WHICH IS
PRODUCING TORRENTIAL RAINFALL IN A FEW AREAS THAT HAVE
NECESSITATED FLASH FLOOD WARNINGS. OUTSIDE OF CONVECTION...TEMPS
HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH DEW POINTS IN
THE UPPER 60S.

&&

.SHORT TERM...

EXPECT THAT MOST OF THE CURRENT CONVECTION WILL DIE OUT SHORTLY
AFTER SUNSET. HOWEVER...THE LULL WILL NOT LAST VERY LONG. NEXT
IMPULSE WILL START PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS
TOMORROW MORNING WITH PRECIPITABLE WATER VALUES RETURNING TO
AROUND 1.8 INCHES FOR THURSDAY AND FRIDAY. CAN CERTAINLY SEE ONE
TO THREE INCHES OF RAIN BOTH DAYS IN AREAS THAT RECEIVE
THUNDERSTORMS. AFTER THE RAINFALL OF THE PAST FEW DAYS...FLASH
FLOOD GUIDANCE APPEARS TO BE TOO HIGH. WILL EXTEND FLASH FLOOD WATCH
THROUGH FRIDAY AFTERNOON...AND IF GFS/ECMWF SOLUTIONS ARE
CORRECT...WILL PROBABLY NEED TO EXTEND IT INTO SATURDAY IN LATER
FORECASTS. WILL CARRY CATEGORICAL POPS DURING THE DAY THURSDAY AND
FRIDAY...WITH LIKELY POPS DURING THE NIGHT PERIODS AFTER TONIGHT.
FOR NOW...WILL DISREGARD DRIER NAM SOLUTION FOR SATURDAY AND GO
WITH LIKELY POPS. CLOUDS AND PRECIPITATION SHOULD HOLD HIGHS IN
THE 70S...BUT IT WILL NOT TAKE MUCH OF A BREAK IN CLOUD COVER TO
ALLOW TEMPERATURES TO CLIMB INTO THE 80S. 35

&&

.LONG TERM...

MEDIUM RANGE MODELS INDICATING A BREAK IN THE PERSISTENT SOUTHWEST
UPPER FLOW BY SUNDAY OR MONDAY...WHICH SHOULD ALLOW FOR A FEW DAYS
OF DRYING. A SOUTHERN STREAM SHORTWAVE COULD RETURN A CHANCE OF
RAIN TO THE AREA WEDNESDAY OR THURSDAY...BUT THERE IS QUITE A BIT
OF DIVERGENCE IN MODEL SOLUTIONS AFTER MONDAY. WILL CONTINUE WITH
CURRENT FORECAST TRENDS BEYOND SUNDAY. 35

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS ARE BECOMING MORE MORE NUMEROUS IN
NATURE. THE COVERAGE IS NOT HIGH ENOUGH TO MERIT PREVAILING SHRA
OR TSRA BUT AT LEAST HAVE VICINITY. VIS/CIGS COULD LOWER TO IFR
CONDITIONS IF ONE OF THESE CELLS MOVES OVER THE AREA DUE TO HEAVY
RAINFALL. WINDS COULD GUST TO 30+KNOTS AS WELL. NOT MUCH ACTIVITY
EXPECTED OVERNIGHT...BUT LIGHT FOG IS LIKELY AFTER MIDNIGHT AND
MAINLY AROUND SUNRISE.

MEFFER

&&

.MARINE...

ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST THROUGH SUNDAY
BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH GULF LATE
SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE PATTERN WITH
SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED SITUATION FOR
MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY THROUGH
SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM THE
MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. WATER
SPOUTS WILL BE POSSIBLE AS WELL

RR/MEFFER

&&

.DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  77  65  78 /  30  80  60  80
BTR  66  79  67  80 /  30  80  60  80
ASD  68  79  68  80 /  30  80  60  80
MSY  69  79  70  80 /  30  80  60  80
GPT  70  78  70  77 /  30  80  60  80
PQL  69  78  69  79 /  30  80  60  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR LAZ040-046>050-
     056>070-072.

GM...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ077-080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 15, 4:05 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 PM CDT WED APR 15 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-160915-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
405 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT OVERNIGHT FOR THE
POSSIBILITY OF FLOODING RAINS. THE MAIN THREAT AREA FOR TODAY IS
SOUTH OF INTERSTATE 10.

THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ACROSS THE AREA THROUGH EARLY EVENING. THE PRIMARY
THREAT WILL BE DAMAGING DOWN BURST WINDS AND LARGE HAIL FROM
THUNDERSTORMS. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING CAN
ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY
THURSDAY THROUGH SATURDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT
THROUGH FRIDAY AFTERNOON. THE RAIN CHANCES WILL DECREASE WITH A
COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL
ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING OR SEVERE WEATHER THAT MAY OCCUR PROMPTLY TO YOUR LOCAL
LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.

In the hours before

Local storm report, Apr 15, 4:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.00 INCH       ST. JOHN THE BAPTI LA   STORM CHASER

&&
Local storm report, Apr 15, 4:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015  M60 MPH          JEFFERSON          LA   OFFICIAL NWS OBS

&&
Local storm report, Apr 15, 4:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E0.88 INCH       JEFFERSON          LA   BROADCAST MEDIA

&&
Special weather statement, Apr 15, 4:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 PM CDT WED APR 15 2015

LAZ037-039-040-048-050-071-072-152245-
ST. HELENA LA-WASHINGTON LA-SOUTHERN TANGIPAHOA LA-ST. TAMMANY LA-
EAST BATON ROUGE LA-LIVINGSTON LA-NORTHERN TANGIPAHOA LA-
444 PM CDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. TAMMANY...
WESTERN WASHINGTON...TANGIPAHOA...NORTHEASTERN EAST BATON ROUGE...
NORTHEASTERN LIVINGSTON...SOUTHERN ST. HELENA AND SOUTHEASTERN EAST
FELICIANA PARISHES UNTIL 545 PM CDT...

AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALBANY...OR 12 MILES WEST OF HAMMOND...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMMOND...AMITE...PONCHATOULA...AMITE CITY...LIVINGSTON...
INDEPENDENCE...ROSELAND...ALBANY...SPRINGFIELD...MONTPELIER...
ROBERT...NATALBANY...WILMER...KILLIAN AND TICKFAW.

LAT...LON 3055 9024 3032 9071 3068 9095 3100 9019
TIME...MOT...LOC 2144Z 244DEG 25KT 3053 9066
Local storm report, Apr 15, 4:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
446 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E1.75 INCH       JEFFERSON          LA   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY
            JPSO

&&
Local storm report, Apr 15, 4:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
452 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      4 N GULFPORT            30.44N 89.07W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            MAJOR STREET FLOODING IN ORANGE GROVE AREA OF GULFPORT
            NEAR I-10/HWY 49.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0157 PM     FLASH FLOOD      2 NNW LONG BEACH        30.39N 89.18W
04/15/2015                   HARRISON           MS   EMERGENCY MNGR

            28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED
            DUE TO HIGH WATER.

0325 PM     HAIL             GRAMERCY                30.06N 90.70W
04/15/2015  E0.75 INCH       ST. JAMES          LA   TRAINED SPOTTER

0327 PM     HAIL             2 SW GRAMERCY           30.04N 90.72W
04/15/2015  E1.00 INCH       ST. JAMES          LA   TRAINED SPOTTER

0345 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E0.88 INCH       ST. JOHN THE BAPTI LA   PUBLIC

0346 PM     HAIL             GARYVILLE               30.08N 90.62W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL ON
            SOCIAL MEDIA

0350 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.75 INCH       ST. JOHN THE BAPTI LA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED TO BROADCAST TV
            MET...ESTIMATED TIME BY RADAR

0350 PM     HAIL             RESERVE                 30.08N 90.56W
04/15/2015  E2.00 INCH       ST. JOHN THE BAPTI LA   NWS EMPLOYEE

0400 PM     HAIL             LAPLACE                 30.07N 90.47W
04/15/2015  E1.00 INCH       ST. JOHN THE BAPTI LA   STORM CHASER

0426 PM     HAIL             NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015  E0.50 INCH       JEFFERSON          LA   OFFICIAL NWS OBS

0430 PM     TSTM WND GST     NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/15/2015  M60.00 MPH       JEFFERSON          LA   OFFICIAL NWS OBS

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E1.75 INCH       JEFFERSON          LA   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL IN KENNER AND METAIRIE REPORT BY
            JPSO

0442 PM     HAIL             METAIRIE                30.00N 90.18W
04/15/2015  E0.88 INCH       JEFFERSON          LA   BROADCAST MEDIA

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:18 AM CDTDense Fog AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more102 min
Apr 15, 1:42 PM CDTSpecial Marine WarningLIX63 min
Apr 15, 2:42 PM CDTSpecial Marine WarningLIX63 min
Apr 15, 3:16 PM CDTFlash Flood WarningLIXAscension, Livingston, Saint James, Saint John the Baptist3 hr
Apr 15, 3:27 PM CDTSpecial Weather StatementLIXSaint John the Baptist48 min
Apr 15, 3:29 PM CDTSevere Thunderstorm WarningLIXSaint James, Saint John the Baptist31 min
Apr 15, 3:43 PM CDTSpecial Marine WarningLIX62 min
Apr 15, 3:48 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist27 min
Apr 15, 4:03 PM CDTSpecial Marine WarningLIX27 min
Apr 15, 4:24 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles36 min
Apr 15, 4:30 PM CDTSpecial Marine WarningLIX60 min
Apr 15, 4:44 PM CDTSpecial Weather StatementLIXLivingston, Tangipahoa61 min
Apr 15, 5:04 PM CDTSpecial Marine WarningLIX56 min
Apr 15, 5:16 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington44 min
Apr 15, 5:52 PM CDTSpecial Marine WarningLIX83 min
Apr 15, 6:30 PM CDTSpecial Weather StatementLIXSaint Helena60 min

Nearby

Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.